Article Text

Download PDFPDF
CASE REPORT
Cetuximab associated dermal filler reaction
  1. Shivanshan Pathmanathan and
  2. Marcin Dzienis
  1. Gold Coast University Hospital, Southport, Queensland, Australia
  1. Correspondence to Dr Shivanshan Pathmanathan, shivvyp89{at}gmail.com

Abstract

A 52-year-old male patient with hyaluronic acid-based dermal fillers injected in his cheeks was diagnosed with glossotonsillary malignancy, and managed with concurrent cetuximab (epidermal growth factor receptor inhibitor) and radiation therapy. He developed significant inflammation around the dermal filler sites after first cycle of cetuximab which improved with dissolution of the dermal fillers with hyaluronidase. This suggests that cetuximab can lead to inflammation around the dermal filler sites, which can be treated with dissolution of the filler.

  • head and neck cancer
  • chemotherapy
  • dermatology
View Full Text

Statistics from Altmetric.com

Footnotes

  • Contributors SP contributed via consenting the patient, data collection, literature view, analysis of literature and drafting the manuscript. MD (treating oncologist) contributed via consenting the patient, data collection, literature review, editing and finalising the manuscript.

  • Funding The authors have not declared a specific grant for this research from any funding agency in the public, commercial or not-for-profit sectors.

  • Competing interests None declared.

  • Provenance and peer review Not commissioned; externally peer reviewed.

  • Patient consent for publication Obtained.

Request Permissions

If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.